Title: Indifferentiability of Double Length Compression Functions
Authors: Mennink, Bart
Issue Date: 2013
Publisher: Springer
Host Document: Lecture Notes in Computer Science vol:8308 pages:232-251
Conference: Cryptography and Coding, 14th IMA International Conference date:December 17-19, 2013
ISSN: 0302-9743
Publication status: published
KU Leuven publication type: IC
Appears in Collections:ESAT - COSIC, Computer Security and Industrial Cryptography (+)

Files in This Item:
File Description Status SizeFormat
article-2385.pdf Published 688KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.